# SDR UPS97222380

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: 65263375
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FWD AND AFT HINGE HALFS OF MAIN CARGO DOOR ARE CORRODED AND OUTSIDE LIMITS.  FWD DOOR HINGE REPLACED IAW OHM 52-36-61.  AFT HINGE DRESSED OT AND FOUND WITHIN LIMITS PER OHM 52-36-62.
